Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


hernia
May 29, 2002

Dear Dr. Dieterich, I am interested in knowing if HIV/AIDS muscle wasting can precipitate a hernia and if using anabolic agents could ward this off. Thanks!

Response from Dr. Dieterich

Good question. Hernias are caused by a weakness in the wall of the abdomen. They are not related to muscle strength. Therefore anabolics will not help. You need to see a surgeon about this hernia. Good luck! DTD


Previous
Androgel didn't raise my testosterone
Next
Tinitis and HIV drugs

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement